Differential Equations

, Volume 40, Issue 11, pp 1645–1648 | Cite as

Topological properties of attainability sets of linear systems

  • A. V. Arutyunov
  • N. G. Pavlova
Short Communications


Differential Equation Linear System Partial Differential Equation Ordinary Differential Equation Functional Equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Pontryagin, L.S., Boltyanskii, V.G., Gamkrelidze, R.V., and Mishchenko, E.F., Matematicheskaya eoriya optimal’nykh protsessov (Mathematical Theory of Optimal Processes), Moscow, 1961.Google Scholar
  2. 2.
    Rockafellar, R., Convex Analysis, Princeton: Princeton University, 1970. Translated under the title Vypuklyi analiz, Moscow: Mir, 1973.Google Scholar
  3. 3.
    Vasil’ev, F.P., Metody optimizatsii (Optimization Methods), Moscow, 2002.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2004

Authors and Affiliations

  • A. V. Arutyunov
    • 1
  • N. G. Pavlova
    • 1
  1. 1.Friendship of Nations UniversityMoscowRussia

Personalised recommendations